Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



On Stieltjes integral transforms involving $ \Gamma $-functions

Authors: V. Belevitch and J. Boersma
Journal: Math. Comp. 38 (1982), 223-226
MSC: Primary 44A15; Secondary 33A15, 33A45
MathSciNet review: 637300
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: After some methodological remarks on the theory of Stieltjes transforms, a systematic classification of transforms involving $ \Gamma $-functions is presented As a consequence, many new transforms are established and much simpler proofs for a few known transforms are obtained.

References [Enhancements On Off] (What's this?)

  • [1] V. Belevitch, ``On the realizability of non-rational positive real functions,'' Internat. J. Circuit Theory Appl., v. 1, 1973, pp. 17-30.
  • [2] V. Belevitch, ``The Gauss hypergeometric ratio as a positive real function,'' SIAM J. Math. Anal. (Submitted.) MR 674771 (83k:33002)
  • [3] V. Belevitch & J. Boersma, ``The Bessel ratio $ {K_{\nu + 1}}(z)/{K_\nu }(z)$ as a passive impedance,'' Philips J. Res., v. 34, 1979, pp. 163-173. MR 546260 (80f:94032)
  • [4] A. Erdélyi et al., Tables of Integral Transforms, Vol. 2, McGraw-Hill, New York, 1954.
  • [5] E. A. Guillemin, Theory of Linear Physical Systems, Wiley, New York, 1963, p. 552.
  • [6] N. Nielsen, Handbuch der Theorie der Gammafunktion, Chelsea, New York, 1965.
  • [7] D. F. Tuttle, Network Synthesis, Wiley, New York, 1958, p. 389.
  • [8] L. A. Zadeh & C. A. Desoer, Linear System Theory, McGraw-Hill, New York, 1963, p. 428.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 44A15, 33A15, 33A45

Retrieve articles in all journals with MSC: 44A15, 33A15, 33A45

Additional Information

Article copyright: © Copyright 1982 American Mathematical Society

American Mathematical Society